Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2021 | 2020 | 2017
Number of items: 3.

2021

Hartmann, C. and Richter, L. (2021) Nonasymptotic bounds for suboptimal importance sampling. To appear 2024 in SIAM/ASA Journal on Uncertainty Quantification . (In Press)

2020

Nüsken, N. and Richter, L. (2020) Solving high-dimensional Hamilton-Jacobi-Bellman PDEs using neural networks: perspectives from the theory of controlled diffusions and measures on path space. SFB 1114 Preprint in arXiv . pp. 1-40. (Submitted)

2017

Hartmann, C. and Richter, L. and Schütte, Ch. and Zhang, W. (2017) Variational characterization of free energy: theory and algorithms. Entropy (Special Issue), 19 (11). pp. 1-27. ISSN 1099-4300

This list was generated on Thu Apr 18 22:57:55 2024 CEST.